# SDR 9WGA5462018032602

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 78,436 hours, 13,879 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: ST12S
- Condition: Intermittent
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, OBSERVED HYDRAULIC SYSTEM 1 REDUCTION IN QUANTITY .1 GALLON IN 6 MINUTES AND INCREASED TO .1 GALLON IN 4 MINUTES.  RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE HYDRAULIC SYSTEM 1 QUANTITY TRANSMITTER IAW AMM 29-32-02. HYDRAULIC INDICATION SYSTEM CHECKED SATISFACTORY.
